MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA UNIQUE (SILICONE) CUFF PILOT 4; AIRWAY, OROPHARYNGEAL, ANESTHE

TELEFLEX MEDICAL LMA UNIQUE (SILICONE) CUFF PILOT 4; AIRWAY, OROPHARYNGEAL, ANESTHE
Catalog Number 105200-000040
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "it was brought to my attention that we have had 4 devices that would not deflate prior to use.The issue was identified prior to use." associated complaints 3009307931-2025-00005 and 3009307931-2025-00004.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "it was brought to my attention that we have had 4 devices that would not deflate prior to use.The issue was identified prior to use." associated complaints 3009307931-2025-00006, 3009307931-2025-00005 and 3009307931-2025-00004.
 
Additional Manufacturer Narrative
Qn#(b)(4).The reported complaint of the cuff non-deflation prior to use could not be confirmed based on the sample received.The customer returned the sample with the packaging couch and syringe.Visual inspection of the returned sample revealed no defects or anomalies observed.The cuff passed the inflation and deflation test during functional inspection.A dhr review was performed, and no evidence was found to suggest a manufacturing related cause.Based on the investigation of the returned complaint device, no issues were found.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
LMA UNIQUE (SILICONE) CUFF PILOT 4
Common Device Name
AIRWAY, OROPHARYNGEAL, ANESTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY (M) SDN. BHD
lot 19 , jalan hi-tech 3
zon industri fasa 1, kulim hi-tech park
kulim kedah 09090
MY   09090
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21811959
Report Number3009307931-2025-00006
Device Sequence Number20670260
Product Code CAE
UDI-Device Identifier15060112319287
UDI-Public(01)15060112319287(11)240720(17)270720(10)11F24G0108(21)
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number105200-000040
Device Lot Number11F24G0108
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date04/10/2025
Supplement Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown